Show simple item record

dc.contributor.authorLei, Yutian ( )
dc.date.accessioned2020-08-07T20:01:34Z
dc.date.available2020-08-07T20:01:34Z
dc.date.issued2002-05-21
dc.identifier.citationLei, Y. (2002). Uniqueness for radial Ginzburg-Landau type minimizers. Electronic Journal of Differential Equations, 2002(43), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12342
dc.description.abstractWe prove the uniqueness of radial minimizers of a Ginzburg-Landau type functional. We present also an analysis of the the location of the zeros of the radial minimizer.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectRadial minimizeren_US
dc.subjectUniquenessen_US
dc.subjectGinzburg-Landau type functionalen_US
dc.titleUniqueness for Radial Ginzburg-Landau Type Minimizersen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record